BibTeX record: journals/automatica/RehakC08

download as .bib file

@article{DBLP:journals/automatica/RehakC08,
  author    = {Branislav Reh\`{a}k and
               Sergej Celikovsk\'{y}},
  title     = {Numerical method for the solution of the regulator equation with application
               to nonlinear tracking.},
  journal   = {Automatica},
  year      = {2008},
  volume    = {44},
  number    = {5},
  pages     = {1358--1365},
  url       = {http://dx.doi.org/10.1016/j.automatica.2007.10.015},
  doi       = {10.1016/j.automatica.2007.10.015},
  timestamp = {Wed, 03 Sep 2014 09:04:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/RehakC08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}